3 doctors weighed in:
Im 19 male and taking tbomb a testosterone optimizer will that cause infertility. It is only a optimizer?
3 doctors weighed in

Dr. Soroosh Armandi
Anti-Aging Medicine
1 doctor agrees
In brief: Hard to say
I looked up the ingredients.
Here's two main problems I have with what you're doing. First of all at 19, your t level is probably the highest it will ever be naturally. Why mess with it? Secondly, that product says proprietary blend of (bunch of herbs). It doesn't break down the dosages of each, I have no idea how much tribillus is in there vs others.

In brief: Hard to say
I looked up the ingredients.
Here's two main problems I have with what you're doing. First of all at 19, your t level is probably the highest it will ever be naturally. Why mess with it? Secondly, that product says proprietary blend of (bunch of herbs). It doesn't break down the dosages of each, I have no idea how much tribillus is in there vs others.
Dr. Soroosh Armandi
Dr. Soroosh Armandi
Thank
1 comment
Dr. Soroosh Armandi
I don't doubt that it probably helps you in the gym. All those users reporting positive effects are not feeling placebo. Especially when it comes to bodybuilding, I know how in tune those guys are with their bodies. So its benefit vs risk ratio you must look at. A 19 year old male messing with his hormones and could potentially have serious complications or getting bigger quicker? U choose!
Dr. Patricia Vuguin
Pediatrics
In brief: Testosterone
Not sure about what is an optimizer, i will consult with your doctor probably you will like to show the composition of the substance that you are taking to be safe.

In brief: Testosterone
Not sure about what is an optimizer, i will consult with your doctor probably you will like to show the composition of the substance that you are taking to be safe.
Dr. Patricia Vuguin
Dr. Patricia Vuguin
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors